Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Switching From Pristiq To Viibryd


  • Please log in to reply
1 reply to this topic

#1 Longtimesincereallyhappy

Longtimesincereallyhappy

    Newbie

  • Newbie
  • Pip
  • 7 posts

Posted 06 October 2012 - 08:01 PM

I'm transitioning from Pristiq 100 mg to this new drug, Viibryd. My doctor told me to stop Pristiq, nothing for one day, then start new drug (Viibryd starts off at 10 mg, then increases by 10 mg each week up to 40). First 2 days were OK, except started getting more sensitive and increasingly boisterous and voicing my opinions about things I was upset about (anger, borderline outbursts). Third day in and up started crying bouts, extra sensitivity and not wanting to be around people. Just wanted to sleep, taking Valium and sleeping pills. I was fine on Pristiq except for the weight loss, which I gained about 40 lbs since I started taking 2 years ago (my initial nervous breakdown I dropped over 40 lbs before the Pristiq and was agoraphobic- I long for those days, the weight loss not the anxiety/depression). So I asked to switch. I'm hoping it will even out and I can get my mind and my weight back on track, but hard right now. Feel impulsive, like shopping or taking off somewhere. Anyone been in this situation? Does it get better?

#2 Syrinx

Syrinx

    Member

  • Member
  • PipPipPip
  • 208 posts
  • Gender:Male
  • Location:Canada

Posted 27 October 2012 - 04:15 AM

I don't have any experience with Viibryd, but there's a few long threads here about it you can check out. I never took Valium either.
I was on Pristiq for a while but stopped it because it didn't help my depression, plus it absolutely killed my sex life. Didn't affect my weight though. Going off it wasn't a problem. I'm afraid that's all the help I can be.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users